# SDR AALA981468

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHTS AT 21A AND 21B INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT LIGHTS CONNECTOR AT SEAT 21A AND 21B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
